MAUDE Adverse Event Report: QUANTA SYSTEM S.P.A. EMPOWER H65; SURGICAL LASER

QUANTA SYSTEM S.P.A. EMPOWER H65; SURGICAL LASER
Model Number PVMS00051
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
The laser system had a failure that did not allow the patient to use it.No adverse effects to patient have been reported.
 
Additional Manufacturer Narrative
Device not working during a surgical procedure due to balst shield failure.We are unaware about operator/patent injury.

Brand Name
EMPOWER H65
Common Device Name
SURGICAL LASER
Manufacturer (Section D)
QUANTA SYSTEM S.P.A.
via acquedotto, 109
samarate, 21017
IT  21017
Manufacturer (Section G)
QUANTA SYSTEM S.P.A.
via acquedotto, 109
samarate, 21017
IT   21017
Manufacturer Contact
dario bandiera
via acquedotto, 109
samarate, varese 21017
IT   21017
MDR Report Key15728055
Report Number3004378299-2022-00266
Device Sequence Number2920050
Product Code GEX
UDI-Device Identifier08033945938192
UDI-Public08033945938192
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K180423
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 11/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberPVMS00051
Device Catalogue NumberPVMS00051
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2022
Initial Report FDA Received Date11/04/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/17/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown